MAUDE Adverse Event Report: BECTON DICKINSON INFUSION ADAPTER C100-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INFUSION ADAPTER C100-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515079
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material#: 515079 batch#: 2311501 it was reported by the customer that around 1510 when i was about to start the treatment, i saw a drop of chemo coming from the phaseal on c100.I immediately brought it to pharmacy to change medication.Verbatim: rcc received a complaint via email.Email(s) attached we had a safety event reported for bd item #s 515079 (phaseal optima infusion adapter).Let¿s identify this as bd 270, as a reference number.The defective products is available for pick up from defect depot.Please contact hector leal regarding product pickup from defect depot.Based on the information provided below, could you start a product quality report? bd 270: reported date: 4/17/2024; event date: (b)(6) 2024; item numbers: 515079; lot number: 2311501; item available for pick up?: yes; picture: no; patient harm: none; area: atc blue (acb): mays (ambulatory care bldg.).Event details: ¿around 1510 when i was about to start the treatment, i saw a drop of chemo coming from the phaseal on c100.I immediately brought it to pharmacy to change medication.¿.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: several unused samples were provided to our quality team for investigation.Through visual inspection, no damage or defects were observed on any of the devices that could have contributed to the reported leak.Functional testing was performed, the adapters were properly inserted into the infusion bag, liquid was passed through the infusion adapters, in all instances the product functioned properly and no leakage was observed.A device history review was performed for reported lot 2311501, no deviations or non-conformances were identified during the manufacturing process that could have contributed to the reported incident.Product undergoes a series of inspections throughout the manufacturing process to ensure the quality and functionality of the device.Testing results were reviewed for the reported lot and no issues were identified, product was verified to meet required specification.Based on the our quality team's investigation and given none of the returned samples displayed any issues related to the reported incident, we are not able to identify a root cause at this time.Complaints receive for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
INFUSION ADAPTER C100-O
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19247862
Report Number3003152976-2024-00267
Device Sequence Number15100702
Product Code ONB
UDI-Device Identifier00382905150791
UDI-Public(01)00382905150791
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number515079
Device Lot Number2311501
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown